# SDR AALA202405240560

- Difficulty date: May 8, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 60,854 hours, 38,664 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347210220000
- Condition: Corroded
- Location: Frm 66 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPLICE INBOARD UPPER POSITION LOCATED AT -Y1292, STR 23R AND FR 66 IN AFT GALLEY AREA. REPLACED SPLICE PER SRM 51-42-11-801.
